MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported an 840 ventilator stopped during ventilation.The ventilator generated a gui inoperable error.The technician inspected the device and performed an extended self test (est).The ventilator passed the est.Unit is not in use as the technician wishes to discuss error log with manufacturer.Although requested, information pertaining to the patient outcome has not been provided.No further information is available at this time.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received that the patient was removed from the ventilator and placed on an alternate ventilator.The patient was not harmed or injured as a result of the reported event.The service engineer inspected the device and replaced the graphic user interface printed circuit board (pcb) to address the issue.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6590381
Report Number8020893-2017-06249
Device Sequence Number13534145
Product Code CBK
UDI-Device Identifier10884521077096
UDI-Public10884521077096
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DIPC-PL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2017
Initial Date Received by Manufacturer 04/28/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date05/25/2017
Supplement Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;